# SDR UIEA2020113002494

- Difficulty date: December 1, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 75,518 hours, 13,758 cycles
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Seal
- Condition: Deteriorated
- Location: Eng Drain Mast
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE DRAIN MAST PROTECTOR SEAL IS DETERIORATED.  REPAIRED DETERIORATED FIRE INSULATION AT NR 2 ENGINE DRAIN MAST, IAW B767-3 AMM 78-31-01.
